# SDR MWEA010875

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT STATION 83.5 AT APPROXIMATELY X12 LEFT CRACKED VISIBLE THROUGH PANEL 4401A. STOP DRILLED CRACK, FABRICATED REPAIR PARTS, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER.
